# SDR CA180618006

- Difficulty date: June 14, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulty
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) A/C WAS REPORTED BY FLIGHT CREW TO HAVE HAD A BRAKE TEMP WARNING DURING CLIMB OUT.  AIRCRAFT RETURNED AFTER DECLARING EMERGENCY WITH ATC.   FLIGHT IS BACK ON THE GROUND WITHOUT FURTHER INCIDENT AND BACK AT THE GATE.  CORRECTIVE ACTION: THE LHIB BRAKE TEMP SENSOR WAS REPLACED.  (TC# 20180618006)
